# SDR AALA960093

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 795
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SUPPORT UNDER MID-GALLEY BETWEEN SEAT TRACKS HAS CORROSION ON LAST INCH OF SUPPORT.  BLENDED, ALODINED, PAINTED PER FSO 7349.  TST:  54,175.  CYCLES, 18,535.  (X)
